Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 3, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at May 13, 2010, 6:07 AM CDT for 5 counties in Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 13, 2010, 6:07 AM CDT (11:07 UTC)
- Expired
- May 13, 2010, 12:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cook County, IL, DuPage County, IL, Kane County, IL, Lake County, IL, McHenry County, IL
The radar
The Chicago radar (KLOT), 52 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 677 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at May 13, 5:02 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 13, 5:02 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
502 AM CDT THU MAY 13 2010
.DISCUSSION...
250 AM...PRIMARY FORECAST CONCERNS ARE HEAVY RAIN/FLOODING AND
SEVERE WEATHER THRU THIS AFTERNOON.
MODELS HAVE CONTINUED TO TREND FURTHER WEST WITH THE TRACK OF THE
SFC LOW...LIFTING ACROSS EASTERN IOWA THIS MORNING THEN EAST OVER
CENTRAL LAKE MICHIGAN THIS AFTERNOON. THIS TRACK HAS ALLOWED THE
HEAVIEST RAIN TO SET UP FROM NORTHERN MISSOURI NORTHEAST ACROSS
NORTHWEST ILLINOIS. WHILE THE ENTIRE AREA WILL SLOWLY SHIFT OFF TO
THE NORTHEAST...COULD BE SEVERAL HRS OF MODERATE/HEAVY RAIN OVER
THE SAME AREAS AND WILL NEED TO CONTINUE TO MONITOR POTENTIAL FOR
FLASH FLOODING. RATES OF 2 TO 3 INCHES PER HR ARE POSSIBLE IN THE
HEAVIEST RAIN.
LONG LINE OF CONVECTION STRETCHING TO THE SOUTHWEST WILL SLOWLY
MOVE EAST THIS MORNING...THUS THERE COULD BE SEVERAL HRS OF RAIN
ACROSS THE NORTHWEST CWA. ISOLATED 4 TO 5 INCH STORMTOTAL RAIN
AMOUNTS CERTAINLY POSSIBLE BY THE TIME THE RAIN ENDS. THIS LINE OF
CONVECTION EXPECTED TO CONTINUE ACROSS THE REST OF THE CWA DURING
THE MID/LATE MORNING AND ACROSS NORTHWEST INDIANA EARLY THIS
AFTERNOON. THREAT OF SEVERE WEATHER WILL HINGE ON HOW UNSTABLE THE
ATMOSPHERE BECOMES AHEAD OF THE FRONT. WITH THE EXPECTED TRACK OF
THE LOW...WINDS SHOULD TURN SOUTHERLY AHEAD OF THE FRONT WHICH
WILL ADVECT IN A MOIST AIRMASS WITH DEWPOINTS CLIMBING INTO THE
LOWER TO MID 60S. THIS COMBINED WITH SOME DIURNAL HEATING SHOULD
BE SUFFICIENT FOR SOME SVR STORMS ALONG A SQUALL LINE...THOUGH
OVERALL CONFIDENCE WITH THIS EVOLUTION ISN/T TOO HIGH. PRIMARY
THREAT WILL BE DAMAGING WINDS. HIGH FREEZING LEVELS SHOULD LIMIT
HAIL SIZE...THOUGH SOME LARGE HAIL IS POSSIBLE.
WHILE THE SOUTHEASTERN PART OF THE CWA WILL LIKELY SEE LOWER
RAINFALL TOTALS THEN PREVIOUSLY EXPECTED...WILL HANG ON TO THE
FLOOD WATCH FOR THE ENTIRE AREA...BUT TRIM END TIME FROM 06Z TO
00Z. SOME LINGERING SHOWERS ARE POSSIBLE THIS EVENING ACROSS THE
EASTERN CWA THEN CLEARING OVERNIGHT. DRY AND SEASONABLE FOR FRIDAY
AND SATURDAY...WITH A LAKE BREEZE COOLING THE LAKESHORE SATURDAY
AFTERNOON. MODELS ADVERTISING YET ANOTHER STORM SYSTEM TO AFFECT
THE SOUTHERN LAKES/OHIO VALLEY SUNDAY INTO MONDAY. INITIAL WAVES
OF PRECIP LOOK LIGHT...TOUGH TO TIME AND PERHAPS SOUTH OF THE
AREA BUT BY MONDAY...PRECIP APPEARS FAR ENOUGH NORTH FOR LOW
CHANCE MENTION. CMS
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 10Z...
PRIMARY CONCERN THROUGH 14Z WILL BE PERIODIC TSTMS. CURRENT RADAR
TRENDS SHOW CONCENTRATED CLUSTER OF STORMS NOW LIFTING NEWD ACROSS
NERN IL...THUS WILL LIMIT PREVAILING THUNDER TO CHI AREA THRU
11Z...THEN TAPER OFF TO TEMPO GROUP UNTIL 13Z.
AS A CONSEQUENCE OF THIS CONVECTION...CIGS AND VIS WILL BE HIGHLY
VARIABLE AT TIMES...AND GETTING TIMING ON THESE CHANGES WILL
CONTINUE TO BE SOMEWHAT PROBLEMATIC.
SOME CONCERN REGARDING POTENTIAL LLWS DUE TO APCHG WARM FRONT
STILL EXISTS...MAINLY AFTER 12Z.
//DISCUSSION...UPDATED 06Z...
HAVE BASED TIMING OF MORE CONCENTRATED TSTM ACTIVITY ON SATELLITE
TRENDS SHOWING EVOLUTION OF THUNDERSTORMS INTO DISCRETE CLUSTERS.
ONE AREA OF STORMS IS IN THE PROCESS OF EXITING NERN IL AS OF TAF
ISSUANCE TIME. CLOUD TOPS ASSD WITH THESE STORMS HAVE BEEN WARMING
SIGNIFICANTLY SINCE 04Z...SUGGESTING THIS AREA IS IN A STATE OF
DECAY. ON THE CONTRARY...THE NEXT CLUSTER UPSTREAM HAS BEEN
INCREASING IN INTENSITY AS IT CROSSES THE MS RIVER SOUTH OF THE
QUAD CITIES. WITH LLVL FLOW OF WARMER MOISTURE RICH AIR FEEDING
INTO THE AREA FROM THE SSW...EXPECT THIS CLUSTER TO CONTINUE
MOVING NEWD ACROSS NRN IL NXT SVRL HRS. TIMING WOULD PLACE IT
INTO AREA AROUND SQI-VYS BY 07Z...AND REACHING CHICAGO TERMINALS BY
09Z. THUS HAVE GONE WITH PREVAILING THUNDER FOR A PERIOD DURING
THE PRE DAWN HRS. IN THE WAKE OF THIS CLUSTER...ELEVATED STORMS
WILL LIKELY CONTINUE TO DEVELOP THROUGH AT LEAST MID MORNING
BEFORE MORE CONCENTRATED DEVELOPMENT LIFTS N OF TERMINAL AREA.
ALONG AND S OF A BRL-JOT-GYY LINE COVERAGE OF TS WILL BE MUCH MORE
SCT AND RANDOM. EXPECT A LULL IN TSTMS LATE MORNING-ERLY AFTERNOON
AS WARM FRONT LIFTS ACROSS AREA AND ELEVATED STORMS ENTER DIURNAL
DOWN TIME. WENT WITH WARM FROPA FROM S-N ACROSS AREA BETWEEN 15
AND 18Z. NEXT CHALLENGE THEN TURNS TO POTENTIAL FOR NEW TSTM
DEVELOPMENT IN WARM UNSTABLE AIR AHEAD OF EWD ADVANCING COLD
FRONT. TIMING OF THIS COLD FROPA SUGGESTS MORE VIGOROUS AND
WIDESPREAD DEVELOPMENT WILL BE OVER EXTREME NERN AND E CNTRL IL
AFTER 20Z...WITH POTENTIALLY SVR STORMS EWD ACROSS NWRN INDIANA
DURG THE LATE AFTERNOON HRS.
ACARS SOUNDING SHOW TOP OF COOL ELY FLOW AOA 4 THSD FT...WELL ABV
LLWS CRITERIA. HOWEVER...AS WARM FRONT APCHS DURG THE EARLY
MORNING HRS...THIS TRANSITION ZONE BETWEEN ESELY FLOW NEAR THE
SFC...AND SWLY FLOW ALOFT WILL BE LOWERING BLO 2 THSD FT AFTER
12Z. WITH 40+ KT LOW LEVEL JET OVERRUNNING RETREATING COOL NR SFC
LAYER...LLWS COULD BECOME A PROBLEM.
//ORD AND MDW CONFIDENCE...UPDATED 10Z...
*HIGH CONFIDENCE IN TS ACROSS AREA N OF A PIA-GYY LINE THROUGH 14Z.
*HIGH CONFIDENCE THAT CIGS WILL REMAIN PREVAILING IFR MOST AREAS
THROUGH MID MORNING.
*LOW CONFIDENCE THAT LLWS WILL DEVELOP AFTER 12Z.
//OUTLOOK FOR ORD AND MDW FOR 12Z FRIDAY THROUGH 12Z TUESDAY...
...UPDATED 06Z...
FRIDAY...VFR.
SATURDAY...LAKE BREEZE DEVELOPS...OTRW VFR.
SUNDAY...VFR.
MONDAY...CHANCE TSRA WITH ACCOMPANYING MVFR AND LOCAL IFR.
TUESDAY...POSSIBLE MVFR AND IFR CEILINGS.
MERZLOCK
&&
.MARINE...
413 AM CDT
WITH LOW PRESSURE JUST OFF TO THE WEST NEAR NORTHERN
MISSOURI...PRESSURE GRADIENT OVER THE LAKE HAS INCREASED THIS
MORNING. THIS HAS RESULTED IN WINDS INCREASING OVER MUCH OF THE
LAKE. EXPECT WINDS TO REMAIN IN THE 15 TO 25 KT RANGE FOR PART OF
THE DAY BEFORE THIS LOW MOVES OVERHEAD AND WINDS BEGIN TO
DIMINISH. ALTHOUGH WITH THIS LOW DEPARTING TO THE NORTHEAST BY
FRIDAY...HIGH PRESSURE WILL BE BUILDING IN FROM THE WEST KEEPING
THE WINDS WESTERLY AT 10 TO 20 KT. THIS HIGH WILL SLOWLY BUILD
EAST...AND REACH THE CENTRAL GREAT LAKES BY THIS WEEKEND. WITH
THIS OVERHEAD...WINDS WILL CONTINUE TO DIMINISH AND BECOME MORE
LIGHT AND VARIABLE.
RODRIGUEZ
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-
ILZ032-ILZ033-ILZ039 UNTIL 7 PM THURSDAY.
IN...FLOOD WATCH...INZ001-INZ002-INZ010-INZ011-INZ019 UNTIL 7 PM
THURSDAY.
LM...SMALL CRAFT ADVISORY...NEARSHORE WATERS
UNTIL 2 PM THURSDAY.
&&Hazardous weather outlook, May 13, 4:59 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 459 AM CDT THU MAY 13 2010 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 141000- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 459 AM CDT THU MAY 13 2010 /559 AM EDT THU MAY 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS. THE STRONGEST MAY PRODUCE... HEAVY RAIN AND POSSIBLE FLASH FLOODING. HAIL TO THE SIZE OF QUARTERS. DAMAGING WIND GUSTS TO 60 MPH. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA THIS MORNING. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER THIS MORNING INTO THIS AFTERNOON...MOVING EAST OF NORTHWEST INDIANA BY EARLY EVENING. DISCUSSION: A STORM SYSTEM WILL MOVE ACROSS NORTHWEST ILLINOIS THIS MORNING AND THEN ACROSS CENTRAL LAKE MICHIGAN THIS AFTERNOON. ELEVATED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH MID MORNING...WITH HEAVY RAIN BEING THE PRIMARY THREAT BUT SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGEST STORMS. A WARM FRONT IS EXPECTED TO MOVE NORTH ACROSS THE AREA LATER THIS MORNING...BRINGING WARM AND VERY MOIST AIR TO THE AREA. AS A COLD FRONT APPROACHES LATE THIS MORNING AND EARLY THIS AFTERNOON...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS BEING THE PRIMARY SEVERE WEATHER THREAT. HAIL AND HEAVY RAIN ARE ALSO POSSIBLE WITH THESE STORMS. A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY THIS EVENING. STORM TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED WITH ISOLATED HIGHER AMOUNTS. THIS AMOUNT OF RAINFALL WILL CAUSE RISES ON AREA WATERWAYS AS WELL AS POSSIBLE FLOODING OF LOW LYING AND FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON THROUGH MONDAY. RISES WILL CONTINUE ON AREA RIVERS INTO THIS WEEKEND WITH POSSIBLE RIVER FLOODING IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HEAVY RAIN AND FLOODING WILL BE APPRECIATED. SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING INTO THIS AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-141000- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 459 AM CDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON. THE STRONGEST STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS 40 MPH OR HIGHER. STRONG WINDS AND HIGH WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-141000- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 459 AM CDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Local storm report, May 13, 12:49 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1249 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL MANHATTAN 41.43N 87.99W
05/13/2010 E0.75 INCH WILL IL PUBLIC
&&Local storm report, May 13, 3:28 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
328 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLOOD DIXON 41.85N 89.48W
05/13/2010 LEE IL TRAINED SPOTTER
SIX TO EIGHT INCHES OF WATER AT THE INTERSECTION OF
ILLINOIS ROUTE 2 AND WILLETT AVENUE.
0320 AM FLASH FLOOD DIXON 41.85N 89.48W
05/13/2010 LEE IL TRAINED SPOTTER
RIVER ROAD CLOSED ONE HALF MILE EAST OF GALENA AVENUE
WITH A CAR STRANDED IN FLOOD WATER UP TO THE BUMPERS.
&&Local storm report, May 13, 4:06 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
406 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM FLASH FLOOD PORTAGE 41.59N 87.18W
05/13/2010 PORTER IN LAW ENFORCEMENT
FLOODING REPORTED IN PORTAGE AT THE INTERSECTION OF STATE
ROAD 2 AND STATE ROAD 49. FLOODING ALSO REPORTED NEAR
GOVERNOR ROAD AND NEAR ROBINS ROAD. FLOODING IN THESE
LOCATIONS IS ENOUGH TO FLOOD CARS.
&&
RODRIGUEZLocal storm report, May 13, 4:57 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
457 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM HEAVY RAIN ROCKFORD 42.27N 89.06W
05/13/2010 M2.31 INCH WINNEBAGO IL CO-OP OBSERVER
MEASURED SINCE 7PM.
&&
RODRIGUEZLocal storm report, May 13, 5:36 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
536 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN WOODSTOCK 42.31N 88.44W
05/13/2010 M1.96 INCH MCHENRY IL CO-OP OBSERVER
24 HOUR TOTAL OF 1.96 INCHES. STANDING WATER IN FIELDS.
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 9:51 PM CDT | River Flood Watch | LOT | Kane, McHenry | 13 hr |
| May 12, 10:19 PM CDT | River Flood Advisory | LOT | Kane, Kendall | 12 hr |
| May 12, 10:19 PM CDT | River Flood Advisory | LOT | LaSalle | 31 hr |
| May 12, 10:19 PM CDT | River Flood Advisory | LOT | Will | 54 hr |
| May 12, 10:19 PM CDT | River Flood Advisory | LOT | Ogle | 12 hr |
| May 12, 10:19 PM CDT | River Flood Advisory | LOT | Cook | 11 hr |
| May 12, 11:21 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, Livingston | 24 min |
| May 13, 2:24 AM CDT | Flash Flood Warning | LOT | Boone, DeKalb, Kane, LaSalle, Lee, McHenry and 2 more | 6 hr |
| May 13, 4:33 AM CDT | Areal Flood Advisory | LOT | Cook, DeKalb, DuPage, Grundy, Kane, Kendall and 4 more | 5 hr |
| May 13, 6:09 AM CDT | River Flood Advisory | LOT | Cook | 5 hr |
| May 13, 6:13 AM CDT | River Flood Warning | LOT | Lake | 6 days |
| May 13, 6:25 AM CDT | River Flood Advisory | LOT | Boone | 4 hr |
| May 13, 6:25 AM CDT | River Flood Advisory | LOT | DeKalb | 4 hr |
| May 13, 7:42 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, LaSalle, Livingston | 48 min |
| May 13, 8:19 AM CDT | Areal Flood Warning | LOT | Boone, DeKalb, Kane, Kendall, LaSalle, Lee and 3 more | 8 hr |
| May 13, 9:55 AM CDT | River Flood Warning | LOT | Boone | 12 hr |
| May 13, 9:55 AM CDT | River Flood Warning | LOT | Winnebago | 4 days |
| May 13, 9:55 AM CDT | River Flood Warning | LOT | Winnebago | 12 hr |
| May 13, 9:55 AM CDT | River Flood Warning | LOT | Ogle | 12 hr |
| May 13, 9:55 AM CDT | River Flood Warning | LOT | DeKalb | 19 hr |
| May 13, 10:05 AM CDT | River Flood Advisory | LOT | Winnebago | 13 hr |
| May 13, 10:31 AM CDT | River Flood Warning | LOT | Kane, McHenry | 4 days |
| May 13, 10:31 AM CDT | River Flood Warning | LOT | Kane, Kendall | 4 days |
| May 13, 10:31 AM CDT | River Flood Warning | LOT | LaSalle | 58 hr |
| May 13, 10:31 AM CDT | River Flood Warning | LOT | Lake | 5 days |
| May 13, 10:31 AM CDT | River Flood Warning | LOT | Lake | 11 hr |
| May 13, 10:31 AM CDT | River Flood Warning | LOT | Cook | 4 days |
| May 13, 10:31 AM CDT | River Flood Warning | LOT | Cook | 58 hr |
| May 13, 11:12 AM CDT | River Flood Warning | LOT | Bureau, LaSalle | 5 days |
| May 13, 12:00 PM CDT | Areal Flood Warning | LOT | Cook, Lake | 4 hr |
| May 13, 4:01 PM CDT | Areal Flood Warning | LOT | Boone, Cook, DeKalb, Kane, Lake, Lee and 3 more | 18 hr |
| May 12, 10:06 PM CDT | River Flood Warning | LOT | Lake | 11 hr |
| May 13, 3:44 AM CDT | Flash Flood Warning | LOT | Porter | 5 hr |
| May 13, 10:59 AM CDT | River Flood Warning | LOT | Lake, Newton | 4 days |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.